# SDR A6WA200840206

- Difficulty date: March 17, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 14,465 hours, 13,107 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED MESSAGE, FLAP FAILED AT ZERO.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4, FLAP SYSTEM RESET.  OK.  (M)
